I'm not competing for the biggest doofus with Afib but I have questions. Is standing up and nearly passing out part of the deal? I am so tired all the time. I can't stand up to cook a meal without sitting down and doing it. I am sure I've had Afib for years. Before the found it and the blood clot in my left leg I was up and at em pretty much non stop. Now I get worn out just looking at my laundry. On atenelol, Eliquis, metropol, ampolidine, asprin. Would B12 help? What is going on? Had ultrasound done on my neck. Stress test in Monday and consult on Wednesday. Is this what my life is going to be like now? Slow death. I only have myself. I have no intentions of going into a nursing home or an assisted living deal. Thanks. I really need to know what I am looking at. Info is not forthcoming. Drs ain't saying dick.
What can I expect with Afib?: I'm not... - AF Association
Are you taking magnesium supplement like "Calm,"? Atenolol and Metropolol are both beta blockers and sister medications. Typically, you take one or the other, not both. And you take Eliquis for an anti-coagulant, which is superior to aspirin...Doesn't B12 make you flush or is that Niacinamide. A multiple vitamin is a suggestion too, not just B12 by itself.
I felt very much the same way as you at one time and blamed it all on my heart and AF, then I discovered that I had an under-active thyroid. Pills to correct that gave me back my life.
Do you have a machine to check your blood pressure and heart rate? Being in the low range in either of them can make you pass out or feel a though you're going to. Also make sure you drink plenty of water to stay hydrated, if you don't that can make you feel that way too.
Have you been diagnosed with persistent or permanent AF? Have you been offered an ablation or any other corrective treatment? If your AF comes and goes you should only experience these symptoms when you’re in it. If it’s permanent, an ablation might be the way to go.
If standing up causes you to nearly pass out, it could be that your heart rate isn't dealing with the change from sitting to standing. This is usually diagnosed by a tilt table test.
I have spent nearly a year with the same problem. When i first had AF it wasn't so bad but after a year and being on tablets my AF got worse and i started to feel dizzy and faint when i was stood up for a while ( it wasn't the sitting to standing). I had to sit down while cooking dinner, if i was stood at the check out and there was a queue i would have to abandon my shopping and sit down. I took my blood pressure and it was dropping quite low. I had an ablation done about 6 weeks ago hoping it would fix it but i hate to tell you i am as bad as ever. My doctor has stopped one of my blood pressure tablets but it is still happening and now when i am not standing my blood pressure is higher than it should be. I don't seem to be getting much help from my doctor and i don't see consultant until June. I feel for you as i know exactly what you are going through. Keep on at your doctor as it does become very life restricting. Good luck and if i find a cure soon i will let you know.
You say you have "consult on Monday." Does that mean you will be seeing someone who specializes in AF, preferably and EP? I would suggest that you discuss whether you want to "live in AF," or whether you want to go back to sinus rhythm. You are not on a rhythm drug. You do not say who prescribed your drugs but you seem to have quite a cocktail. No wonder you feel so tired: two beta blockers whose side effects are tiredness. You are already taking Elliquis as an anti-coagulant, so there must b a good reason for you to also be prescribed aspirin. There doesn't seem to e a clear direction on how you want to handle AF. Good luck for Monday.
Had ultrasound on arteries. Stress test tommorrow. Consult on Wednesday. Not on rhythm meds yet. Dr said if no blockages found and stress test ok that he would have the EP in their practice evaluate and treat. I actually made it through grocery shopping at gull speed without dizziness or weakness. I have been stronger in the past few days than I have been since the ER vascular surgery in August. Felt like my old 0 to 200 mph self.
I have used Eliquis for a couple years without any trouble.
There is a condition that causes one to feel dizzy, like passing out when one goes from sitting to standing. The body and heart no longer compensate for the change in position when circulating blood around the body. Not sure of the name of the condition right now. Please tell your doctor about your symptoms. Wishing you the best solution soon.
The start of this journey is tough. So much to sort out. It seems like no one is moving things on and you can get quite desperate but sooner or later it all falls into place and makes sense and you begin to see what you are going to live with. Sometimes it takes a bit longer for some. It took them 3 months to slow my heart sufficiently to do any tests and I felt desperate but I understand now. They knew what they were doing and couldn't get a decent picture of what my heart was doing when it was galloping like 4 horses! Now I'm diagnosed on meds which made me exhausted for 6 months but I'm tolerating them well now. I'm still tired but I'm nearly 80! I can drive my lovely little car and get out a bit locally and manage about 80% of my house work and have someone to do the 20% and Tesco to deliver my shopping. I hope it soon falls into place for you.